Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 151, NWS Hastings, NE

June 10, 2015Franklin County, Harlan County, Nebraska; Phillips County, Smith County, Kansas

NWS Hastings, NE issued this severe thunderstorm warning at Jun 10, 2015, 8:46 PM CDT for Franklin County, Harlan County, Nebraska; Phillips County, Smith County, Kansas. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2015, 8:46 PM CDT (01:46 UTC)
Expired
Jun 10, 2015, 9:30 PM CDT
In force
44 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Phillips County, KS, Smith County, KS, Franklin County, NE, Harlan County, NE

The radar

The Grand Island radar (KUEX), 65 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 8:55 PM CDTTSTM WND DMG8 Nne Kensington, KSTREE LIMBS DOWN PLUS SHINGLES STANDING UP.
Jun 10, 9:00 PM CDTTSTM WND GST 509 Nw Franklin, NE40 TO 50MPH WIND GUST WITH HEAVY RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 2:37 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.8 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1953 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-71 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

517 
WUUS53 KGID 110146
SVRGID
KSC147-183-NEC061-083-110230-
/O.NEW.KGID.SV.W.0151.150611T0146Z-150611T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
846 PM CDT WED JUN 10 2015

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PHILLIPS COUNTY IN NORTH CENTRAL KANSAS...
  NORTHWESTERN SMITH COUNTY IN NORTH CENTRAL KANSAS...
  FRANKLIN COUNTY IN SOUTH CENTRAL NEBRASKA...
  EASTERN HARLAN COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 930 PM CDT

* AT 845 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM HARLAN COUNTY DAM TO 6 MILES SOUTH OF NAPONEE TO
  NEAR AGRA...MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PHILLIPSBURG...SMITH CENTER...ALMA...FRANKLIN...KENSINGTON...
  CAMPBELL...AGRA...REPUBLICAN CITY...UPLAND...NAPONEE...
  BLOOMINGTON...RIVERTON...ATHOL...HUNTLEY...RAGAN AND HARLAN COUNTY
  DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3969 9933 3990 9940 4032 9936 4034 9873
      4000 9873 4000 9870 3970 9869
TIME...MOT...LOC 0145Z 238DEG 33KT 4004 9921 3998 9913 3982 9914 

HAIL...<.75IN
WIND...60MPH
 
$$

FAY
1 follow-up statement
899 
WWUS53 KGID 110226
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
926 PM CDT WED JUN 10 2015

KSC147-183-NEC061-083-110235-
/O.EXP.KGID.SV.W.0151.000000T0000Z-150611T0230Z/
PHILLIPS KS-SMITH KS-FRANKLIN NE-HARLAN NE-
926 PM CDT WED JUN 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PHILLIPS...
NORTHWESTERN SMITH...FRANKLIN AND EASTERN HARLAN COUNTIES WILL EXPIRE
AT 930 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTH CENTRAL NEBRASKA.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
A GOOD PORTION OF FRANKLIN AND SMITH COUNTIES UNTIL 945 CDT.

LAT...LON 3969 9933 3990 9940 4032 9936 4034 9873
      4000 9873 4000 9870 3970 9869
TIME...MOT...LOC 0222Z 238DEG 33KT 4004 9921 3998 9913 3982 9914 

$$

HEINLEIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 5:56 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 10, 5:56 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
556 PM CDT WED JUN 10 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 325 PM CDT WED JUN 10 2015

VERY UNSTABLE AIR ACROSS THE LOCAL AREA THIS AFTERNOON SHOULD RESULT
IN AN ACTIVE LATE AFTERNOON AND EVENING ACROSS THE LOCAL AREA AS AN
UPPER LEVEL DISTURBANCE PUSHING ACROSS THE ROCKIES COMBINES WITH A
STRENGTHENING LOW LEVEL JET THAT IS FORECAST TO BE FOCUSED ACROSS
PORTIONS OF SOUTH CENTRAL NEBRASKA. AHEAD OF THESE FEATURES...
HOWEVER...MULTIPLE WEAK BOUNDARIES ACROSS THE LOCAL AREA ARE
SERVING FOR A FOCAL POINT OF CONVECTIVE DEVELOPMENT.

THAT SAID...SO FAR...THUNDERSTORMS DEVELOPING THIS AFTERNOON HAVE
STRUGGLED TO REACH HEIGHTS INDICATIVE OF LARGE HAIL...BUT THINK
THAT AS THE AFTERNOON PROGRESSES THEY COULD DEVELOP A BIT
FURTHER...JUSTIFYING THE CURRENT SEVERE THUNDERSTORM WATCH THROUGH
9 PM CDT FOR ALL OF OUR NEBRASKA COUNTIES. IN ADDITION TO
MARGINALLY SEVERE HAIL...GIVEN THE RELATIVELY HIGH BASES OF THESE
STORMS...WE COULD SEE SOME DAMAGING WIND GUSTS IN ADDITION TO
HEAVY RAINFALL...AS THEY HAVE ALREADY PROVEN TO BE EFFICIENT
RAINFALL PRODUCERS ACROSS NORTH PLATTES FORECAST AREA.

WHILE SHEAR IS LACKING THIS AFTERNOON...WITH 0-6 KM VALUES ONLY
AROUND 20KTS...SHEAR SHOULD INCREASE OVERNIGHT AS THE LLJ KICKS
UP ACROSS THE REGION. THIS COUPLED WITH THE UPPER LEVEL WAVE
EJECTING OUT OF THE ROCKIES SHOULD PROVIDE SUFFICIENT FORCING FOR
ADDITIONAL STORMS ACROSS THE LOCAL AREA...WHICH WILL ONCE AGAIN
HAVE THE POTENTIAL FOR HEAVY RAINFALL...LARGE HAIL...AS WELL AS
DAMAGING WIND GUSTS. TOYED WITH THE IDEA OF A FLASH FLOOD WATCH
FOR PARTS OF THE AREA THAT HAVE SEEN THE MOST RAINFALL THE PAST
WEEK OR SO...BUT WAS UNABLE TO GET NEIGHBORING OFFICES ON BOARD IN
ORDER TO ISSUE THIS. THAT SAID...DO THINK FLOODING COULD
POTENTIALLY BE A PROBLEM DUE TO HIGH FORECAST QPF AMOUNTS AND
ANTECEDENT MOISTURE CONDITIONS...AND KEPT HEAVY RAINFALL MENTION
IN THE FORECAST THROUGH THE OVERNIGHT HOURS AS A RESULT.

FOR THURSDAY...EXPECT A FAIRLY STRONG COLD FRONT...WITH A DROP IN
850MB OF OVER 10C NOTED IN MODEL DATA...TO MAKES ITS WAY RAPIDLY
SOUTHEASTWARD ACROSS THE LOCAL AREA. WHILE THE COOLEST AIR BEHIND
THIS FRONT WONT BE REALIZED UNTIL THE EXTENDED PERIODS...THURSDAY
AFTERNOON SHOULD BE NOTABLY COOLER ACROSS OUR NORTHERN
COUNTIES...WITH THE CHANCE OF SEVERE WEATHER LIMITED TO
SOUTHEASTERN AREAS THAT WILL STILL BE ON WARM SIDE OF THE FRONT
DURING THE LATE AFTERNOON HOURS.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 325 PM CDT WED JUN 10 2015

ALOFT: THE POLAR JET WILL REMAIN WILL N OF THE FCST AREA WITH A LOW
AMPLITUDE TROF OVER THE W AND A RIDGE IN THE E. THE LOW MOVING INTO
CA WILL OPEN UP AND MEANDER E THRU THE CNTRL/SRN ROCKIES...S OF THE
WESTERLIES. MULTIPLE SUBTLE PERTURBATIONS WILL BE EJECTED ACROSS THE
FCST AREA THRU MON...UNTIL IT DRIFTS E OF THE REGION. THEN
INDICATIONS FROM THE GFS/EC/GEM ENSEMBLE MEANS ARE THAT A LOW
AMPLITUDE RIDGE WILL DEVELOP OVER THE PLAINS.

SURFACE: THE COOL FRONT THAT MOVES THRU DURING THE DAY THU WILL SINK
INTO THE SRN PLAINS. THIS FRONT WILL WASH OUT OVER THE NEXT SEVERAL
DAYS WITH THE WARM SECTOR GRADUALLY OVERTAKING THE REGION BY SAT
WITH HIGH PRES ANCHORED OVER THE SE USA.

A FEW DETAILS...

THU NIGHT: WHATEVER TSTM ACTIVITY DOES DEVELOP IN THE AFTERNOON...IT
SHOULD QUICKLY BE S AND E OF THE FCST AREA.

THERE IS A STRONG SIGNAL FOR POST-FRONTAL LOW STRATUS IN MOS AND
MULTI-MODEL CROSS SECTIONS INTO THU NIGHT INTO FRI. THIS WILL
SUPPRESS DAYTIME TEMPS. IF STRATUS LINGERS ALL DAY FRI...SOME AREAS
MAY NOT GET OUT OF THE 60S.

FRI: MOST TSTM ACTIVITY SHOULD REMAIN S OF THE FCST AREA OVER SRN KS
INITIALLY...CLOSE TO THE FRONT. INTO THE NIGHTTIME HRS...THERE ARE
INDICATIONS TSTMS WILL INCREASE IN COVERAGE AS A RELATIVELY POTENT
SHORTWAVE TROF IS FCST TO PIVOT AROUND THE SE SIDE OF THE UPR LOW.

SAT: MORE TSTM POTENTIAL WITH THE TROF REMAINING OVERHEAD.

SUN-WED: NOT MUCH TIME TO DISCUSS DUE TO IMPENDING CURRENT TSTM
DEVELOPMENTS. TSTM THREATS APPEAR TO DECREASE WITH TEMPS INCREASING
AS A RIDGE BUILDS OVER THE REGION.

&&

.AVIATION...(FOR THE 00Z KGRI/KEAR TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 553 PM CDT WED JUN 10 2015

THUNDERSTORM COVERAGE IS EXPECTED TO INCREASE IN COVERAGE THIS
EVENING WITH STORMS CONTINUING OVERNIGHT AS THE LLVL JET
STRENGTHENS. SOUTHERLY WINDS WILL BE VARIABLE IN TSTMS. STORMS ARE
EXPECTED TO DEPART LATE TONIGHT OR EARLY THURSDAY MORNING...WITH
CLOUDS EXPECTED TO HOLD FIRM DURING THE DAY. ANOTHER ROUND OF
STORMS IS FORECAST TO DEVELOP ALONG A COLD FRONTAL BOUNDARY
THURSDAY WHICH SHLD BE SOUTH OF TERMINALS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.

&&

SHORT TERM...ROSSI
LONG TERM...HALBLAUB
AVIATION...FAY
Hazardous weather outlook, Jun 10, 6:33 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
633 PM CDT WED JUN 10 2015

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
111200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
633 PM CDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

THUNDERSTORM WILL CONTINUE THROUGH THE EVENING AND INTO TONIGHT.
THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS TO BECOME
SEVERE...WITH HAIL NEAR THE SIZE OF GOLF BALLS...DAMAGING WIND
GUSTS TO NEAR 70 MPH AND LOCALIZED FLOODING BEING THE PRIMARY
HAZARDS.

IN SOUTH CENTRAL NEBRASKA...FLOOD WARNINGS OR ADVISORIES CONTINUE
ALONG MUCH OF THE PLATTE RIVER BETWEEN GOTHENBURG AND GRAND
ISLAND. PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR ADDITIONAL
INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

IN SOUTH CENTRAL NEBRASKA...FLOOD WARNINGS OR ADVISORIES WILL
REMAIN IN EFFECT ALONG THE PLATTE RIVER FOR SEVERAL MORE DAYS
BETWEEN GOTHENBURG AND GRAND ISLAND. PLEASE REFER TO THE LATEST
FLOOD STATEMENTS FOR ADDITIONAL INFORMATION.

CHANCES FOR THUNDERSTORMS EXIST FOR PORTIONS OF THE OUTLOOK AREA
THURSDAY THROUGH TUESDAY...A FEW OF WHICH COULD BE SEVERE THURSDAY
AFTERNOON AND EVENING PRIMARILY ALONG AND SOUTH OF A LINE
EXTENDING FROM HEBRON NEBRASKA TO PLAINVILLE KANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, Jun 10, 8:28 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
828 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND GST     PRAIRIE VIEW            39.83N 99.57W
06/10/2015  E55 MPH          PHILLIPS           KS   TRAINED SPOTTER

            50 TO 55MPH WIND GUSTS EST.

&&

PBEDA
Local storm report, Jun 10, 8:29 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
829 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     TSTM WND GST     4 S GRAND ISLAND        40.86N 98.37W
06/10/2015  E50 MPH          HALL               NE   AMATEUR RADIO

            ALONG HIGHWAY 281

&&

PFANNKUCH
Local storm report, Jun 10, 8:31 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
831 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     TSTM WND GST     1 NNE BENEDICT          41.02N 97.60W
06/10/2015  E50 MPH          YORK               NE   STORM CHASER

            VIA SPOTTER NETWORK

&&

PFANNKUCH
Local storm report, Jun 10, 8:32 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
832 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     POLK                    41.08N 97.78W
06/10/2015                   POLK               NE   PUBLIC

            LEAVES DOWN AND A UNVERIFIED REPORT OF A POWER POLE DOWN.

&&

PBEDA
Local storm report, Jun 10, 8:39 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
839 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     TSTM WND GST     3 SE GRAND ISLAND       40.89N 98.33W
06/10/2015  E60.00 MPH       HALL               NE   TRAINED SPOTTER

&&

PBEDA
Local storm report, Jun 10, 8:45 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
845 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     TSTM WND GST     NW PHILLIPSBURG         39.75N 99.32W
06/10/2015  E55 MPH          PHILLIPS           KS   COUNTY OFFICIAL

            EST 50 TO 55MPH WIND GUST

&&

PBEDA

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:18 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Kearney27 min
Jun 10, 7:21 PM CDTSpecial Weather StatementGIDFurnas24 min
Jun 10, 7:22 PM CDTSpecial Weather StatementGIDHamilton, Merrick, Nance38 min
Jun 10, 7:38 PM CDTSpecial Weather StatementGIDDawson, Gosper37 min
Jun 10, 7:44 PM CDTSevere Thunderstorm WarningGIDAdams, Hall, Kearney31 min
Jun 10, 7:48 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper23 min
Jun 10, 8:01 PM CDTSpecial Weather StatementGIDHamilton, Merrick, Nance, Polk, York44 min
Jun 10, 8:14 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick31 min
Jun 10, 8:19 PM CDTSpecial Weather StatementGIDHarlan26 min
Jun 10, 8:35 PM CDTSevere Thunderstorm WarningGIDPolk, York25 min
Jun 10, 8:54 PM CDTSpecial Weather StatementGIDHamilton, Merrick36 min
Jun 10, 9:04 PM CDTSpecial Weather StatementGIDYork26 min
Jun 10, 9:07 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Kearney, Webster38 min
Jun 10, 9:08 PM CDTSpecial Weather StatementGIDClay37 min
Jun 10, 9:36 PM CDTSpecial Weather StatementGIDClay, Nuckolls39 min
Jun 10, 10:02 PM CDTSpecial Weather StatementGIDNuckolls, Thayer43 min
Jun 11, 10:02 AM CDTAreal Flood WarningGIDFillmore, York24 hr
Jun 10, 10:52 PM CDTSpecial Weather StatementGIDJewell23 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.